RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 6, Pages 809–819 (Mi de10857)  

Partial Differential Equations

Exponential Asymptotics of the Solution of the Second Boundary Value Problem for a Second-Order Parabolic Equation with a Small Parameter

S. M. Frolovichev

Moscow Technical University of Communications and Informatics

Full text: PDF file (1644 kB)

English version:
Differential Equations, 2003, 39:6, 853–864

Bibliographic databases:

UDC: 517.956.4
Received: 16.12.2002

Citation: S. M. Frolovichev, “Exponential Asymptotics of the Solution of the Second Boundary Value Problem for a Second-Order Parabolic Equation with a Small Parameter”, Differ. Uravn., 39:6 (2003), 809–819; Differ. Equ., 39:6 (2003), 853–864

Citation in format AMSBIB
\Bibitem{Fro03}
\by S.~M.~Frolovichev
\paper Exponential Asymptotics of the Solution of the Second Boundary Value Problem for a Second-Order Parabolic Equation with a Small Parameter
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 6
\pages 809--819
\mathnet{http://mi.mathnet.ru/de10857}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132415}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 6
\pages 853--864
\crossref{https://doi.org/10.1023/B:DIEQ.0000008412.99991.41}


Linking options:
  • http://mi.mathnet.ru/eng/de10857
  • http://mi.mathnet.ru/eng/de/v39/i6/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:66
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020